# SDR FY4Y202009108001

- Difficulty date: August 25, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N809TA
- Make and model: Boeing 737209
- Aircraft serial: 23796
- Aircraft time: 36,826 hours, 52,155 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT KEEL BEAM LOWER CHORD AT AFT CARGO BS 727 S-27L (LENGTH: 3" WIDTH: 1").  REFER TO NRC CA1174-02-010.
